Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Frequent tonsillitis, throat infections. Reddish lumps in the throat. Taking penicillin. Need to see the doctor?

I am a 26 yr old female who has had tonsillitis about the 4th time this year. I only started to get tonsillitis when my son was born and started getting throat infections (he is on the waiting list to have his tonsils out). I have tonsillitis now and took penicillin yesterday morning (tuesday) after symptoms started on Monday. My throat is not much better and infact there are now new red lumps on either side of my uvula . How long until this starts working and should I be referred to ENT?
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Hi Mam,
I have gone through your query.
It suggests that you are suffering from the recurrent attack of the acute tonsillitis.

For this consult the ENT specialist for better diagnosis and management.

If you have any doubt, I will be available for your query.

Wish you good health.
Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor